my girl friend's blood SGPT level was high.. its about 134... and billirubin was 0.96... creatinin is normal... she had nausia, vomiting. headache, loss of apatite also... diarrhea also present... can i know what is the reason for this condition??
There are other liver disorders that cause the elevations...can be related also to pancreas, gallbladder, has she had any other tests, scans? Iron overload? That is a specific test and iron overload causes liver damage...age?
Elevated ALT can have many causes, even to do with heart.
So many things it could be related to, hard to know with that info you gave. Needs to get to dr and get further testing and find out causes. Rule some things out.
But I do recommend that she also get iron testing done, with raised ALT, it can indicate some liver injury...ferritin shows iron accumulation in liver, transferrin saturation%, is body storage iron, and serum iron and TIBC...all give a good overall picture of liver health and organ health. The nausea and vomiting, headaches, and loss of appetite can all be early signs of iron overload.
Take care and keep us posted, hope she is feeling better soon and figures it out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.